Codral PE Day & Night 48 Tablets

New formula Codral Day & Night is ideal for headaches and fever, blocked/runny nose and body aches & pains.
$ 12 .99
$ 10 .50 off RRP
Only available in store
Suitable For: Headaches and fever, blocked/runny nose, body aches and pains.
Day: Paracetamol 500mg Phenylephrine Hydrochloride 5mg.
Night: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Chlorpheniramine Maleate 2mg.
Day: 2 red tablets as necessary.
Night: 2 orange tablets.
Maximum of 6 day & 2 night tablets in 24 hours.
Adults to stop after 3 days. Children after 48 hours, except on medical advice
Do not use:
- For children below 12 years
- If you are hypersensitive to any of the ingredients
- If you have taken paracetamol
- If you are taking antidepressants
- If you have taken antihistamines
- If blister foil is broken

Phenylephrine may cause sleplessness in some people. Night medication may cause drowsiness. If affected do not drive a vehicle or operate Machinery.

Caution: If symptoms persist, worsens, or new synptoms appear, see your doctor. Discontinue use and see a docotr at the first sign of a skin reaction or any other sign of hypersensitivity.